Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2016, Article ID 9382739, 14 pages
http://dx.doi.org/10.1155/2016/9382739
Research Article

On the Extension of Sarrus’ Rule to Matrices: Development of New Method for the Computation of the Determinant of Matrix

Department of Mechanical Engineering, University of Lagos, Lagos, Nigeria

Received 14 June 2016; Revised 8 August 2016; Accepted 30 August 2016

Academic Editor: Giuseppe Carbone

Copyright © 2016 M. G. Sobamowo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. G. Sobamowo, “On the Extension of Sarrus’ Rule to Matrices: Development of New Method for the Computation of the Determinant of Matrix,” International Journal of Engineering Mathematics, vol. 2016, Article ID 9382739, 14 pages, 2016. https://doi.org/10.1155/2016/9382739.